Jump to content
  • Sign Up

Archived

This topic is now archived and is closed to further replies.

fujiwabbit

Help

Recommended Posts

i've been gluten free for a lil bit more than 2mths. recently i've started to feel all the old symptoms. Im constantly hungry, gettin ulcers in my mouth, a rash (that seems to move aroudn on my body) exhausted, depressed, etc etc. I've been splurging and buying gluten free stuff at the grocery store, like muffins, pizza crust, english muffins etc. and thats when i started to notice that i couldnt stop eating. Then recently i burnt my hand (2nd degree) so i've been on anti-inflamitory and tynenol with codene and a cream for my hand. I've never had a reaction from these things before and its only been a week since i've been using them and i've felt this way much longer.

I live on my own so theres not cross contamination in my house, and i havent gone out to eat or anything like that. Could stress in general be triggering these symptoms?? im not seeing my doctor till the beginning of april ( im currently in a different city then she is) so any ideas on what might be causing it would be helpful, my school work is starting to suffer ;)

thanks so much

Share this post


Link to post
Share on other sites

I am sorry to hear that you are going through a bad spell.... I do think stress could be a factor.

My advice would be to back off all the processed foods... bread/pizza/pasta, whether gluten-free or not, are not the most healthy things to eat.

Be kind to yourself and your insides: eat fresh veggies (well steamed) and fruits and plain meats and eggs for a while; rice is probably the best choice for carbs. Maybe even go off diary and corn and soy till you feel better.

Get plenty of rest and try to find time (even if it's only a few mins) to sit and relax.

Hang in there and Good Luck,

Pam

Share this post


Link to post
Share on other sites

Personally, I have a bad reaction to Tylenol w/codiene, I always have. My husband does too, but his developed well after we were married. I'm wondering if you could have developed an allergy to the codiene? just a thought!

I know when I'm stressed my symptoms are worse!

hang in there

-Lollie

Share this post


Link to post
Share on other sites
Guest Robbin

Hi, I hope you feel better soon. Could the meds have wheat starch in them? Also, I always get a bad reaction to tylenol codeine, too. I think that is common. My mom does too. Try taking half a tablet (if they're in tab form, of course) Maybe it's something you're eating that has had the recipe/formula changed? Just fishing here, but as said before stress does do strange things to our bodies. I hope your hand heals soon! Burns are so miserable, I know.

Share this post


Link to post
Share on other sites
Guest nini

I'm also allergic to anything with codeine/morphine in them... could be connected

also, I agree with the other poster that said to cut back on the processed foods and give your body time to heal before reintroducing them.

Share this post


Link to post
Share on other sites
i've been gluten free for a lil bit more than 2mths. recently i've started to feel all the old symptoms. Im constantly hungry, gettin ulcers in my mouth, a rash (that seems to move aroudn on my body) exhausted, depressed, etc etc. I've been splurging and buying gluten free stuff at the grocery store, like muffins, pizza crust, english muffins etc. and thats when i started to notice that i couldnt stop eating. Then recently i burnt my hand (2nd degree) so i've been on anti-inflamitory and tynenol with codene and a cream for my hand. I've never had a reaction from these things before and its only been a week since i've been using them and i've felt this way much longer.

I live on my own so theres not cross contamination in my house, and i havent gone out to eat or anything like that. Could stress in general be triggering these symptoms?? im not seeing my doctor till the beginning of april ( im currently in a different city then she is) so any ideas on what might be causing it would be helpful, my school work is starting to suffer ;)

thanks so much

1. there could be cross contamination in all the pre-processed items you're getting.

2. tylenol with codein can cause hunger, exhaustion, and depression.

3. if you're getting too many simple carbs, without fat/protein to balance out the insulin reaction, you may be dealing with hypoglycemic symptoms.

Share this post


Link to post
Share on other sites

Thanks,

I have taken the codene out for the last day and a half and i dont feel so hungry or emotional. I am still tired but thats pretty much a norm for me, i was diagnosed as hypoglycemic a year ago, but now shes not so sure if it is that or was jus by body trying to give me signs that something was wrong. Thanks for all your help!! :D

Share this post


Link to post
Share on other sites

×
×
  • Create New...